MathSciNet Relay Station
MathSciNet bibliographic data
MR1010955 60J65 (60J60)
Doney, R. A.; Grey, D. R. Some remarks on Brownian motion with drift. J. Appl. Probab. 26 (1989), no. 3, 659–663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement